Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 151, NWS St. Louis, MO

September 1, 2013Saint Charles County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 1, 2013, 2:01 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2013, 2:01 PM CDT (19:01 UTC)
Expired
Sep 1, 2013, 2:45 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-376 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WUUS53 KLSX 011901
SVRLSX
MOC183-189-510-011945-
/O.NEW.KLSX.SV.W.0151.130901T1901Z-130901T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT SUN SEP 1 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 245 PM CDT

* AT 157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMBERT
  FIELD...AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BERKELEY...ST. JOHN...KINLOCH...BEL-RIDGE...FERGUSON...COOL
  VALLEY...UNIVERSITY CITY...BLACK JACK...CLAYTON...NORMANDY...
  DELLWOOD...NORTHWOODS...HILLSDALE...JENNINGS...BELLEFONTAINE
  NEIGHBORS...SPANISH LAKE...RIVERVIEW...ST. LOUIS...GREENDALE AND
  BEVERLY HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3874 9020 3873 9021 3870 9021 3860 9024
      3872 9053 3885 9049 3881 9018
TIME...MOT...LOC 1900Z 289DEG 16KT 3873 9035

HAIL...<.75IN
WIND...60MPH

$$

PRZYBYLINSKI
2 follow-up statements
677 
WWUS53 KLSX 011915
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT SUN SEP 1 2013

MOC183-011921-
/O.CAN.KLSX.SV.W.0151.000000T0000Z-130901T1945Z/
ST. CHARLES MO-
215 PM CDT SUN SEP 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CHARLES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3874 9020 3873 9021 3870 9021 3860 9024
      3871 9049 3883 9044 3882 9037 3883 9035
      3881 9018
TIME...MOT...LOC 1911Z 289DEG 16KT 3871 9029

$$

MOC189-510-011945-
/O.CON.KLSX.SV.W.0151.000000T0000Z-130901T1945Z/
ST. LOUIS MO-ST. LOUIS CITY MO-
215 PM CDT SUN SEP 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ST. LOUIS CITY AND NORTHEASTERN ST. LOUIS COUNTIES UNTIL 245 PM
CDT...

AT 206 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COOL VALLEY...
AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NORTHWOODS...HILLSDALE...JENNINGS...BELLEFONTAINE NEIGHBORS...SPANISH
LAKE...RIVERVIEW...ST. LOUIS...BEVERLY HILLS AND UPLANDS PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3874 9020 3873 9021 3870 9021 3860 9024
      3871 9049 3883 9044 3882 9037 3883 9035
      3881 9018
TIME...MOT...LOC 1911Z 289DEG 16KT 3871 9029

HAIL...<.75IN
WIND...60MPH

$$

PRZYBYLINSKI
365 
WWUS53 KLSX 011925
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 PM CDT SUN SEP 1 2013

MOC189-510-011934-
/O.CAN.KLSX.SV.W.0151.000000T0000Z-130901T1945Z/
ST. LOUIS MO-ST. LOUIS CITY MO-
225 PM CDT SUN SEP 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. LOUIS CITY
AND NORTHEASTERN ST. LOUIS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3874 9020 3873 9021 3870 9021 3860 9024
      3871 9049 3883 9044 3882 9037 3883 9035
      3881 9018
TIME...MOT...LOC 1924Z 289DEG 16KT 3869 9022

$$

PRZYBYLINSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 12:52 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Sep 1, 12:52 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 PM CDT Sun Sep 1 2013

.UPDATE:
Issued at 1245 PM CDT Sun Sep 1 2013

Updated the grids to account for small complex that is moving
east, just south of metro area over the next couple of hours.
Otherwise, still dealing with decaying MCS over southern portions
of forecast area and possibility of new development along cold
front. Temperatures will be tricky depending on clouds and
precipitation, so adjusted best I could to account for that.

Byrd
&&

.SHORT TERM:  (Through Tonight)
Issued at 334 AM CDT Sun Sep 1 2013

Cold front is on the way. Currently, clusters of thunderstorms
stretch from northwest Iowa to central Kansas ahead of the front and
in a zone of moisture convergence on the nose of the low level jet.
There are also a few residual showers along and ahead of the weaker
cold front that continues to settle south across the Ozarks early
this morning.

Heat advisory will remain in effect for St. Louis Metro area and
parts of south central Illinois where temperatures have the
potential to climb back into the upper 90s today ahead of the cold
front. There certainly remains some uncertainty as to how far east
the convection diving south from Iowa will make it this morning.
The effect of the cloud cover could keep temperatures cooler, but
feel its prudent to keep the advisory in effect now until we are
sure it is not going to verify.

Latest model guidance, along with time/distance of radar imagery,
has the thunderstorms moving into the northwest portion of the CWA
shortly after 13Z. The main push for the convection should be toward
central Missouri, with the expectation that additional thunderstorms
developing later this afternoon and evening along/ahead of the
actual cold front. These thunderstorms could be severe and capable
of producing strong winds per SPC day one convective outlook.

CVKING

.LONG TERM:  (Tonight through Saturday)
Issued at 334 AM CDT Sun Sep 1 2013

The front will clear the CWA late tonight with cooler and drier air
filtering into the CWA for Labor Day and Tuesday.  Temperatures will
slowly moderate through the remainder of the week with highs
approaching 90 degrees again next Saturday.

CVKING
&&

.AVIATION:  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1245 PM CDT Sun Sep 1 2013

Most of thunderstorms to be just south of taf sites for the next
couple hours. Then trying to time development of new stuff with
cold front. So will just keep vcts mention in all tafs for now
until I get a better idea of what will develop. Otherwise, winds
to remain from the west to northwest before veering to the north
as surface ridge builds in overnight.

Specifics for KSTL:
Most of thunderstorms to be just south of metro taf sites for the
next couple hours. Then trying to time development of new stuff
with cold front. So will just keep vcts mention in KSTL for now
until I get a better idea of what will develop. Otherwise, winds
to remain from the west then veer to the northwest by 23z, then
eventually to the north by 04z Monday as surface ridge builds in
overnight.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY until 7 PM CDT this evening FOR Franklin MO-
     Jefferson MO-Lincoln MO-St. Charles MO-St. Louis City MO-
     St. Louis MO-Warren MO.

IL...HEAT ADVISORY until 7 PM CDT this evening FOR Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
     St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Sep 1, 3:52 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
352 AM CDT SUN SEP 1 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-021200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
352 AM CDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THE HEAT ADVISORY REMAINS IN EFFECT FOR PORTIONS OF EAST CENTRAL
MISSOURI AND SOUTHWEST AND SOUTH CENTRAL ILLINOIS THROUGH EARLY
SUNDAY EVENING. PEAK AFTERNOON HEAT INDEX VALUES OF 100 TO 105
DEGREES CAN BE EXPECTED.

THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS PORTIONS OF
NORTHEAST MISSOURI AND CENTRAL MISSOURI.

THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON AND THIS EVENING. SOME
OF THESE THUNDERSTORMS MAY BE SEVERE AND CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

CVKING

In the hours before

Special weather statement, Sep 1, 11:05 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 AM CDT SUN SEP 1 2013

MOZ059-062-072-011645-
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
1105 AM CDT SUN SEP 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GASCONADE...SOUTHWESTERN
FRANKLIN AND CRAWFORD COUNTIES UNTIL 1145 AM CDT...

AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES NORTHWEST OF ST. JAMES...OR 10 MILES
NORTH OF ROLLA...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CUBA...
  STEELVILLE...
  BOURBON...
  SULLIVAN...
  LEASBURG...
  CHERRYVILLE...

THIS STORM WILL ALSO IMPACT MERAMEC STATE PARK AND ONONDAGA CAVE
STATE PARK.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

GLASS
Special weather statement, Sep 1, 12:06 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 PM CDT SUN SEP 1 2013

MOZ062-065-072-073-011745-
CRAWFORD MO-FRANKLIN MO-JEFFERSON MO-WASHINGTON MO-
1206 PM CDT SUN SEP 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON...WESTERN
JEFFERSON...SOUTHERN FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES
UNTIL 1245 PM CDT...

AT 1201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SULLIVAN...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANTHONIES MILL...
  ST. CLAIR...
  CEDAR HILL...
  PARKWAY...
  LONEDELL...
  RICHWOODS...
  DITTMER...
  OLD MINES...
  MINERAL POINT...

THIS STORM WILL ALSO IMPACT MERAMEC STATE PARK...ONONDAGA CAVE STATE
PARK AND WASHINGTON STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PRZYBYLINSKI
Special weather statement, Sep 1, 12:41 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT SUN SEP 1 2013

ILZ102-MOZ062-063-065-073-011830-
FRANKLIN MO-JEFFERSON MO-MONROE IL-ST. LOUIS MO-WASHINGTON MO-
1241 PM CDT SUN SEP 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON...
SOUTHERN ST. LOUIS...JEFFERSON...EASTERN FRANKLIN AND WESTERN MONROE
COUNTIES UNTIL 130 PM CDT...

AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A FEW STRONG THUNDERSTORMS NEAR RICHWOODS AND EAST OF UNION...MOVING
EAST AT 30 MPH. THERE HAS BEEN NO REPORTS OF SEVERE WEATHER WITH
THESE STORMS.

WIND GUSTS UP TO 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRAY SUMMIT...
  PACIFIC...
  CEDAR HILL...
  EUREKA...
  DE SOTO...
  HILLSBORO...
  BYRNES MILL...
  HIGH RIDGE...
  MURPHY...
  ANTONIA...

THIS STORM WILL ALSO IMPACT GOV. DUNKLIN'S GRAVE HISTORIC SITE...
MASTODON HISTORIC SITE...ROBERTSVILLE STATE PARK...ROUTE 66 STATE
PARK...SANDY CREEK COVERED BRIDGE HISTORIC SITE AND WASHINGTON STATE
PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PRZYBYLINSKI
Special weather statement, Sep 1, 1:47 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
147 PM CDT SUN SEP 1 2013

MOZ063-011930-
ST. LOUIS MO-
147 PM CDT SUN SEP 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. LOUIS COUNTY UNTIL
230 PM CDT...

AT 145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. ANN...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WOODSON TERRACE...
  BERKELEY...
  CREVE COEUR...
  TOWN AND COUNTRY...
  MANCHESTER...
  KINLOCH...
  ST. JOHN...
  OVERLAND...
  FERGUSON...
  DELLWOOD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GLASS
Local storm report, Sep 1, 2:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
200 PM CDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             BRIDGETON               38.77N  90.43W
09/01/2013  M0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            AT TAYLOR AND OLD ST CHARLES ROCK RD

&&

KARLZ
Local storm report, Sep 1, 2:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             MILLSTADT               38.46N  90.09W
09/01/2013  M0.70 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            LASTED 4 MINUTES

&&

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:14 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren46 min
Aug 31, 7:46 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis44 min
Sep 1, 9:21 AM CDTSevere Thunderstorm WarningLSXMoniteau54 min
Sep 1, 1:10 PM CDTSevere Thunderstorm WarningLSXJefferson50 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.